Acute Hepatitis Following the Use of a Slimming Pill Containing Herbal Elements [Tepecik Eğit Hast Derg]
Tepecik Eğit Hast Derg. 2021; 31(2): 272-274 | DOI: 10.5222/terh.2021.31032  

Acute Hepatitis Following the Use of a Slimming Pill Containing Herbal Elements

Damla Çağla Patır, Harun Akar
Health Sciences University, İzmir Tepecik SAUM, Department of Internal Medicine, İzmir, Turkey

Toxic hepatitis can be seen in a wide spectrum from mild biochemical abnormalities to acute liver failure. Today, rates of access to herbal products for weight loss have increased. In this article, we present a case of toxic hepatitis associated with the use of herbal slimming pills.

Keywords: Toxic hepatitis, Obesity, Garcinia Cambogia


Herbal Elemanlar İçeren Zayıflama Hapı Kullanımı Sonrası Gelişen Akut Hepatit

Damla Çağla Patır, Harun Akar
Sağlık Bilimleri Üniversitesi, İzmir Tepecik SAUM, İç Hastalıkları Kliniği, İzmir

Toksik hepatit, hafif biyokimyasal anormallikten akut karaciğer yetmezliğine kadar geniş bir spektrumda karşımıza çıkabilir. Günümüzde, kilo verme amaciyla herbal ürünlere ulasim oranlari artmıştır. Bu yazıda bitkisel içerikli zayıflama hapı kullanımı ile toksik hepatit birlikteliği olan bir olgu sunulmaktadır.

Anahtar Kelimeler: Toksik hepatit, Obezite, Garcinia Cambogia


Damla Çağla Patır, Harun Akar. Acute Hepatitis Following the Use of a Slimming Pill Containing Herbal Elements. Tepecik Eğit Hast Derg. 2021; 31(2): 272-274

Corresponding Author: Damla Çağla Patır, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar
 (17 accesses)
 (12 downloaded)



Copyright © 2021 The Journal of Tepecik Education and Research Hospital. All Rights Reserved.
Lookus & OnlineMakale